RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 2, Pages 262–276 (Mi zvmmf1946)  

This article is cited in 1 scientific paper (total in 1 paper)

Regularization of the problem of diffraction of an arbitrary electromagnetic wave by a perfectly conducting spherical cap

Yu. V. Svishchev, Yu. A. Tuchkin

Institute of Radiophysics and Electronics of the National Academy of Sciences of Ukraine

Full text: PDF file (2275 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:2, 252–266

Bibliographic databases:
UDC: 519.6:535.4
MSC: Primary 78A45; Secondary 78M25, 35J05
Received: 10.07.1996

Citation: Yu. V. Svishchev, Yu. A. Tuchkin, “Regularization of the problem of diffraction of an arbitrary electromagnetic wave by a perfectly conducting spherical cap”, Zh. Vychisl. Mat. Mat. Fiz., 38:2 (1998), 262–276; Comput. Math. Math. Phys., 38:2 (1998), 252–266

Citation in format AMSBIB
\Bibitem{SviTuc98}
\by Yu.~V.~Svishchev, Yu.~A.~Tuchkin
\paper Regularization of the problem of diffraction of an arbitrary electromagnetic wave by a perfectly conducting spherical cap
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 2
\pages 262--276
\mathnet{http://mi.mathnet.ru/zvmmf1946}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1609052}
\zmath{https://zbmath.org/?q=an:0949.78005}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 2
\pages 252--266


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1946
  • http://mi.mathnet.ru/eng/zvmmf/v38/i2/p262

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Svishchov Yu.V., “On classification of eigenmodes of an open resonator with spherical mirrors”, Radiophysics and Quantum Electronics, 51:12 (2008), 946–955  crossref  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:206
    Full text:84
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020